# SDR VNAA2017072199906

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,970 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, LBL 18 VERTICAL POST INBD AND OTBD SIDES HAVE CRACK INDICATONS NOTED IN THE AFT FLANGE RADIUS AT WL 69. INSTALLED A NEW VERTICAL POST ASSEMBLY IAW SRM 51-42-06, AND REO:601R-53-41-889.
